Advanced

Dynamic and Steady-State Behavior of Continuous Sedimentation

Diehl, Stefan LU (1997) In SIAM J. Appl. Math. 57(4). p.1018-991
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM J. Appl. Math.
volume
57
issue
4
pages
1018 - 991
external identifiers
  • Scopus:0031209077
DOI
10.1137/S0036139995290101
language
English
LU publication?
yes
id
76c942ec-e3de-4e66-ae41-a3c7574797f1 (old id 793572)
date added to LUP
2007-12-28 09:32:05
date last changed
2016-04-16 11:56:20
@misc{76c942ec-e3de-4e66-ae41-a3c7574797f1,
  author       = {Diehl, Stefan},
  language     = {eng},
  number       = {4},
  pages        = {1018--991},
  series       = {SIAM J. Appl. Math.},
  title        = {Dynamic and Steady-State Behavior of Continuous Sedimentation},
  url          = {http://dx.doi.org/10.1137/S0036139995290101},
  volume       = {57},
  year         = {1997},
}